# SDR AWXA200301210

- Difficulty date: October 11, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 8,272 hours, 3,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Detector
- Part number: DHE1141
- Condition: Inoperative
- Location: R-2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED R-2 DOOR SLIDE NOT ARMED ON LOWER ECAM, SLIDE INDICATED ARMED AT DOOR. MAINTENANCE REMOVED AND REPLACED R-2 DOOR ARMING HANDLE PROXIMITY SWITCH (7WN2), ADJUSTMENT AND OPERATIONAL CHECK C/W IAW AMM SUBTASK 52-71-00-820-002.
